# SDR UIEA2018020500174

- Difficulty date: February 2, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 88,853 hours, 22,546 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Condition: Torn
- Location: Fan Case
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN CASE SEAL TORN ABOUT 4 INCHES AT THE 6 O'CLOCK POSTION.  REPAIRED THE FAN CASE SEAL IAW AMM 72-33-00.
